# SDR FDEA201701260256

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE BEADED DOUBLER FOUND CRACKED AT XOS 655.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  MAJOR REPAIR IAW GMM 6-2-100.
